# SDR 07FDEA03950

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Slat
- Component: Slat
- Component part number: 114N3002119A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLUSH REPAIR ON L/E OF NR 5 SLAT DOES NOT COMPLY WITH SRM.  REMOVED AND REPLACED REPAIR ON NR 5 L/E SLAT IAW SRM 57-43-01, FIG 201.  FABRICATED REPAIR FILLER, HEAT TREATED TO T6 ON MAE TRAVELER   T7/696092.  FABRICATED DOUBLER AND SPLICES, HEAT TREATED ON MAE TRAVELERS T7/696091, T7/696093 AND T7/696094.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-02.  THIS IS A MAJOR REPAIR BASED ON GMM 6-2-100 CRITERIA.
